# SDR SWAA2022092244530

- Difficulty date: August 22, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737
- Aircraft serial: 33855
- Aircraft time: 57,460 hours, 34,246 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Part number: 141A8370U13
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FSD UPPER STUB FRAME IS CRACKED 3' BELOW STR 8 R/H / [01] VERIFIED APPLICABILITY FOR ALLOWABLE DAMAGE LIMITS IAW   53-10-15-1A-2 ALLOWABLE DAMAGE 2 AND EVALUATED UPPER STUB FRAME WITH CRACK ; DIMENSIONS L: 2' FOUND OUT ALLOWABLE DAMAGE LIMITS IAW 53-10-15-1A-2 ALLOWABLE DAMAGE 2 FIGURE 103 DETAIL L;[02] REMOVED UPPER STUB FRAME LOCATED B/S 294 STR8R/H P/N 141A8370U13 IAW SRM 51-40-02;[03] LOCATED AND DRILLED NEW STUB FRAME P/N 141A8370U13 ; LOT# 1501083-1 IAW SRM 51-40-05 AND DWG 141A8370 REV:D;[04] CERTIFY;[05] VERIFIED CORRECTIVE ACTION 3.;[06] PERFORMED COLD WORKING HOLES IAW SRM 51-40-09-2R-0 AND DWG 141A8370 REV:D FLAG NOTE 8;[07] CERTIFY;[08] VERIFIED CORRECTIVE ACTION 6.;[09] OK TO INSTALL;[10] OK TO INSTALL GIVEN.;[11] INSTALLED STUB FRAME IAW SRM 51-40-02 AND DWG 141A8370 REV:D 141A8380 REV:-;[12] VERIFIED CORRECTIVE ACTION 11.;[13] VERIFIED MEASUREMENT TABLE.;[14] COMPLETED WORK;[15] CERTIFY;[16] ALL STEPS COMPLETE; CARD COMPLETE..
